PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 3 | 569-596
Tytuł artykułu

Unbounded Hermitian operators and relative reproducing kernel Hilbert space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study unbounded Hermitian operators with dense domain in Hilbert space. As is known, the obstruction for a Hermitian operator to be selfadjoint or to have selfadjoint extensions is measured by a pair of deficiency indices, and associated deficiency spaces; but in practical problems, the direct computation of these indices can be difficult. Instead, in this paper we identify additional structures that throw light on the problem. We will attack the problem of computing deficiency spaces for a single Hermitian operator with dense domain in a Hilbert space which occurs in a duality relation with a second Hermitian operator, often in the same Hilbert space.
Twórcy
Bibliografia
  • [1] Alpay D., Levanony D., Rational functions associated with the white noise space and related topics, Potential Anal., 2008, 29,2, 195–220 http://dx.doi.org/10.1007/s11118-008-9094-4
  • [2] Alpay D., Bruinsma P., Dijksma A., de Snoo H., Interpolation problems, extensions of symmetric operators and reproducing kernel spaces, I, Oper. Theory Adv. Appl., Vol. 50, Birkhäuser, Basel, 1991
  • [3] Alpay D., Bruinsma P., Dijksma A., de Snoo H., Addendum: “Interpolation problems, extensions of symmetric operators and reproducing kernel spaces, II”, Integral Equations Operator Theory, 1992, 15(3), 378–388 http://dx.doi.org/10.1007/BF01200325
  • [4] Alpay D., Levanony D., On the reproducing kernel Hilbert spaces associated with the fractional and bi-fractional Brownian motions, Potential Anal., 2008, 28,2, 163–184 http://dx.doi.org/10.1007/s11118-007-9070-4
  • [5] Alpay D., Shapiro M., Volok D., Reproducing kernel spaces of series of Fueter polynomials, In Operator theory in Krein spaces and nonlinear eigenvalue problems, Oper. Theory Adv. Appl., Vol. 162, Birkhäuser, Basel, 2006
  • [6] Aronszajn N., Theory of reproducing kernels, Trans. Amer. Math. Soc., 1950, 68, 337–404 http://dx.doi.org/10.2307/1990404
  • [7] Atkinson K., Han W., Theoretical numerical analysis, Texts in Applied Mathematics, A functional analysis framework, 2nd ed., Vol. 39, Springer, New York, 2005
  • [8] Baladi V., Positive transfer operators and decay of correlations, Advanced Series in Nonlinear Dynamics, Vol. 16, World Scientific Publishing Co. Inc., River Edge, NJ, 2000
  • [9] Barlow M., Bass R., Chen Z-Q, Kassmann M., Non-local Dirichlet forms and symmetric jump processes, Trans. Amer. Math. Soc., 2009, 361(4), 1963–1999 http://dx.doi.org/10.1090/S0002-9947-08-04544-3
  • [10] Behrndt J., Hassi S., de Snoo H., Functional models for Nevanlinna families, Opuscula Math., 2008, 28(3), 233–245
  • [11] Behrndt J., Hassi S., de Snoo H., Boundary relations, unitary colligations, and functional models, Complex Anal. Oper. Theory, 2009, 3(1), 57–98 http://dx.doi.org/10.1007/s11785-008-0064-z
  • [12] Brofferio S., Woess W., Green kernel estimates and the full Martin boundary for random walks on lamplighter groups and Diestel-Leader graphs, Ann. Inst. H. Poincaré Probab. Statist., 2005, 41(6), 1101–1123 http://dx.doi.org/10.1016/j.anihpb.2004.12.004
  • [13] Carlson R., Pivovarchik V., Spectral asymptotics for quantum graphs with equal edge lengths, J. Phys. A, 2008, 41(14), 145202, 16 http://dx.doi.org/10.1088/1751-8113/41/14/145202
  • [14] Doob J., Discrete potential theory and boundaries, J. Math. Mech., 1959, 8, 433–458
  • [15] Dunford N., Schwartz J., Linear operators, Part II, John Wiley & Sons Inc., New York, 1988
  • [16] Hassi S., de Snoo H., Szafraniec F., Componentwise and canonical decompositions of linear relations, Dissertationes Mathematicae, 465, 2009
  • [17] Hida T., Brownian motion, Volume 11, Applications of Mathematics, Translated from the Japanese by the author and T. P. Speed, Springer-Verlag, New York, 1980
  • [18] Jorgensen P., Pearse E., Operator theory of electrical resistance networks, preprint available at http://arxiv.org/abs/0806.3881
  • [19] Klopp F., Pankrashkin K., Localization on quantum graphs with random vertex couplings, J. Stat. Phys., 2008, 131,4, 651–673 http://dx.doi.org/10.1007/s10955-008-9517-z
  • [20] Kolmogoroff A., Grundbegriffe der Wahrscheinlichkeitsrechnung, Reprint of the 1933 original, Springer-Verlag, Berlin, 1977
  • [21] Lax P., Phillips R., Scattering theory for automorphic functions, Bull. Amer. Math. Soc. (N.S.), 1980, 2(2), 261–295 http://dx.doi.org/10.1090/S0273-0979-1980-14735-7
  • [22] Nelson E., The free Markoff field, J. Functional Analysis, 1973, 12, 211–227 http://dx.doi.org/10.1016/0022-1236(73)90025-6
  • [23] Ortner R., Woess W., Non-backtracking random walks and cogrowth of graphs, Canad. J. Math., 2007, 59(4), 828–844
  • [24] Reed M., Simon B., Methods of modern mathematical physics, II, Fourier analysis, self-adjointness, Academic Press [Harcourt Brace Jovanovich Publishers], New York, 1975
  • [25] Stone M., Linear transformations in Hilbert space, Vol. 15, American Mathematical Society Colloquium Publications, Reprint of the 1932 original, American Mathematical Society, Providence, RI, 1990
  • [26] von Neumann J., Über adjungierte Funktionaloperatoren, Ann. of Math. (2), 1932, 33(2), 294–310 http://dx.doi.org/10.2307/1968331
  • [27] Yamasaki K., Nagahama H., Energy integral in fracture mechanics (J-integral) and Gauss-Bonnet theorem, ZAMM Z. Angew. Math. Mech., 2008, 88(6), 515–520 http://dx.doi.org/10.1002/zamm.200700140
  • [28] Zhang H., Orthogonality from disjoint support in reproducing kernel Hilbert spaces, J. Math. Anal. Appl., 2009, 349(1), 201–210 http://dx.doi.org/10.1016/j.jmaa.2008.08.030
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0021-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.